# SDR A6WA200840298

- Difficulty date: March 14, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Hatch Handle
- Part time: 12,016 hours, 11,029 cycles
- Component: Handle
- Component part number: H341933
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE CORRODED ON SHAFT DURING C-CHECK.  REPLACED HANDLE ASSEMBLY.  (M)
